# SDR ASAA2018013123347

- Difficulty date: January 31, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 7,567 hours, 2,516 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT TEMPORARILY ILLUMINATED.  ACFT GROUNDED.  PFTC LT & RT HAVE NO CURRENT FAULTS.  GROUND TESTED, BITE NORMAL. NO RECENT HISTORY.
